Majoration principles and some inequalities for polynomials and rational functions with prescribed poles
- 44 Downloads
The paper considers the equality cases in the rnajoration principle for meromorphic functions established earlier by V. N. Dubinin and S. I. Kalmykov [Mat. Sb., 198, No. 12, 37–46 (2007)]. As corollaries of this principle, new inequalities for the coefficients and derivatives of polynomials satisfying certain conditions on two intervals are obtained. Simple proofs of some Lukashov’s theorems on the derivatives of rational functions on several intervals are provided. Bibliography: 13 titles.
KeywordsRussia Rational Function Apply Mathematic Meromorphic Function Simple Proof
Unable to display preview. Download preview PDF.
- 2.I. P. Mityuk, Symmetrization Methods and Their Application to Geometric Function Theory. Introduction to Symmetrization Methods [in Russian], Kuban’ State Univ., Krasnodar (1980).Google Scholar
- 5.Ya. L. Geronimus, The Theory of Orthogonal Polynomials [in Russian], Moscow (1950).Google Scholar
- 6.G. Szegö, Orthogonal Polynornials [Russian translation], Moscow (1962).Google Scholar
- 7.S. Stoilov, The Theory of Functions of a Complex Variable, Vol. 2 [Russian translation], Moscow (1962).Google Scholar
- 8.N. I. Akhiezer, Elements of the Theory of Elliptic Functions [in Russian], Moscow (1970).Google Scholar
- 9.V. N. Dubinin and A. V. Olesov, “Application of conformal mappings to inequalities for polynomials," Zap. Nauchn. Semin. POMI, 286, 85–102 (2002).Google Scholar
- 11.N. I. Akhiezer, Lectures in Approximation Theory [in Russian], Moscow (1947).Google Scholar
- 12.M. A. Lavrent’ev and B. V. Shabat, Methods of the Theory of Functions of a Complex Variable [in Russian], St. Petersburg (2002).Google Scholar